# SDR DALA2024031103188

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328 Rbl 51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0235443) FLOOR BEAM STA 328 TOP CORROSION AROUND FASTENER RBL 51. REPAIRED FLOOR BEAM STA 328 IAW DELTA ER/A 615971-14.
